Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Independent integral bases and a characterization of regular surfaces


Author: H. T. Muhly
Journal: Trans. Amer. Math. Soc. 54 (1943), 340-360
MSC: Primary 14.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008914-0
MathSciNet review: 0008914
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Castelnuovo, Alcune proprieta fondamentali dei sistemi lineari di curve tracciate sopra una superficie algebraica, Memorie di matematica e di fisica della Società Italiana delle Scienze (3) vol. 10 (1896).
  • [2] R. Dedekind and H. Weber, Theorie der algebraischen Funktionen einer Veränderlichen, J. Reine Angew. Math. vol. 92 (1882).
  • [3] W. Krull, Allgemeine Bewertungstheorie, J. Reine Angew. Math. vol. 167 (1932).
  • [4] H. T. Muhly, A remark on normal varieties, Ann. of Math. vol. 42 (1941). MR 0004494 (3:15e)
  • [5] W. Schmeidler, Grundlagen einer Theorie der algebraischen Funktionen mehrerer Veränderlichen, Math. Zeit. vol. 28 (1928).
  • [6] F. Severi, Sulla deficienza della serie caratteristica di un sistema lineare di curve appartenenti ad una superficie algebrica, Atti della Reale Accademia dei Lincei, Rendiconti (5) vol. 12 (1903).
  • [7] B. L. van der Waerden, On Hilbert's function, series of composition of ideals, and a generalization of a theorem of Bezout, Proceedings of the Koninklijke Akademie van wetenschappen, Amsterdam vol. 31 (1928).
  • [8] O. Zariski, Algebraic surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete vol. 3 (1935).
  • [9] -, Some results in the arithmetic theory of algebraic varieties, Amer. J. Math. vol. 61 (1939).
  • [10] -, Algebraic varieties over ground fields of characteristic zero, Amer. J. Math. vol. 62 (1940). MR 0000611 (1:102d)
  • [11] -, Pencils on an algebraic variety and a new proof of a theorem of Bertini, Trans. Amer. Math. Soc. vol. 50 (1941). MR 0004241 (2:345a)
  • [12] -, Normal varieties and birational correspondences, Bull. Amer. Math. Soc. vol. 48 (1942). MR 0006451 (3:305b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008914-0
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society